# SDR ASAA2023102645853

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 57,090 hours, 17,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK LIGHT ILLUMINATES ON RECALL. RESETS W/ MC. GROUNDED - YES. (RESOLVED ON W/O: 1975207 TASKCARD: N/R-00001 ) INITIAL EVALUATION, NO PACK LT LH/RH ON MASTER RECALL. PZTC BITE IAW FIM 21-62 TASK 801. #2 CONTROLLER FOR RH PACK, NO FAULTS. #1 PZTC HAD CONTROLLER FAULT - "STANDBY PACK" ON PREV FLT, GREEN ON BIT, CLEARED GREEN ON VERIFY. FOLLOWING FIM 21-62 TASK 802, INDICATES #1 CONTROLLER FAULT. RAN BOTH PACKS FULL COLD/FULL WARM, INDEPENDANTLY AND TOGETHER IAW AMM 21-61-00-700-807-002. NO DEFECTS NOTED. NO A/C HISTORY FOR CONTROLLER FAULTS 1/2 PZTC. THIS CLEARS MEL 21-32B. PLACARDS REMOVED. SEAMC PETER NOTIFIED. NO A/C CONFIG CHANGES.
